# SDR DALA2025010312129

- Difficulty date: December 30, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 138,248 hours, 20,517 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 184 WORKING PRI 623121-14AD. CORRECTIVE ACTION: FINAL ERA ISSUED WITH AMOC 24-198 C/W FINAL ERA ISSUED WITH AMOC 24-198 ERA NO. 623121-14AD REV ORIGINAL (0736919)
